# SDR ASAA0956390

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,376 hours, 2,717 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9399
- Condition: Faulty
- Location: Ac Bay
- Part time: 9,376 hours, 2,717 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TEMP CONTROLLER IS FAULTING THE RIGHT TCV.  VERIFIED IPC P/N FOR RIGHT TEMP CONTROL VALVE WITH SEAMC.  REMOVED & REPLACED RIGHT TEMP CONTROL VALVE REF M/M 21 51 10.  OPS CHECKS GOOD.  SEAMC NOTIFIED.
